# SDR ORJA97175

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST PORTION OF COACH, EMERGENCY LIGHTS OUT.  REPLACED FUSE AT RT FORWARD O/W EXIT SIGN.  OPS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
